| Model Number |
M00542251 |
| Medical Device Problem Codes |
Failure to Fire (2610); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a speedband superview super 7 device was used in the esophagus during a procedure performed on (b)(6) 2026 for the treatment of esophageal variceal ligation.During preparation, the bands entangled and broke.This event occurred outside the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
Block h6:
imdrf device code a050501 captures the reportable event of bands failure to deploy.